# SDR REXA201100512

- Difficulty date: July 16, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 17,357 hours, 14,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER PLANK FUEL ACCESS HOLE AT WING STATION 274.319 HOLE NR 14 HAS 3 EACH CHAFES ON INBOARD EDGE OF CUTOUT ON LIP MEASURING APPROX 0.145L X 0.025W X 0.002DEEP IN A NON CRITICAL REGION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
